# SDR 95ZZZX4262

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1704U
- Make and model: Cessna 207
- Aircraft serial: 20700304
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Failed
- Location: Cyl 3-4 Lobe
- Part time: 486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF CAMSHAFT AT NR 3 AND NR 4 INTAKE LOBE.  DESTROYED LIFTER BODIES, METAL IN ENGINE, ETC.  TIME SINCE OVERHAUL 486.1 HOURS.
